RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orlova, Irina Vital'evna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:163
Abstract pages:275
Full texts:120
References:30

http://www.mathnet.ru/eng/person33663
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/747443

Publications in Math-Net.Ru
2004
1. Yu. E. Boyarintsev, I. V. Orlova, “Block algebro-differential systems and their indices”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 6,  6–13  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:6 (2004), 4–11

2013
2. T. P. Boyarintseva, M. V. Bulatov, I. V. Orlova, V. F. Chistyakov, “Yuri Yeremeyevich Boyarintsev. Essay Research and Teaching”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 6:4 (2013),  134–139  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020